# SDR IPXA2021032767343

- Difficulty date: March 2, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: AKC75011
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD TAIL CONE R/H INTERNAL PRODUCTION DOUBLER IS CHAFED.REPAIRED CHAFED FWD TAIL CONE R/H INTERNAL PRODUCTION DOUBLER IAW UPS EO MD11-5350-66790-B. (MINOR)
